Existence of density for the Solution to the three-Simensional stochastic wave equation

Translated title of the contribution: Existence of density for the Solution to the three-Simensional stochastic wave equation

L. Quer Sardanyons, M. Sanz Solé

Research output: Contribution to journalArticleResearch

Translated title of the contributionExistence of density for the Solution to the three-Simensional stochastic wave equation
Original languageMultiple languages
Pages (from-to)63-68
JournalRevista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas
Volume97
Issue number1
Publication statusPublished - 1 Jan 2003

Cite this

Quer Sardanyons, L., & Sanz Solé, M. (2003). Existence of density for the Solution to the three-Simensional stochastic wave equation. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A, Matemáticas, 97(1), 63-68.